# SDR VNAA202407120023

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Trunnion
- Part number: 601R142611
- Condition: Corroded
- Location: Zone 600
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN150974 DISCREPANCY: FOUND CORROSION ON R/H INBD FLAP VANE ACTUATOR FWD TRUNNION BODY (FLS24.00) CORRECTIVE ACTION: RECEIVED NEW SERVICEABLE FLAP VANE ACTUATOR TRUNNION BODY P/N 601R14261-1.
